website


BEN-U-RON direct 500 mg granules strawberry, vanilla

bene Arzneimittel GmbH

Sale price £27.53 Regular price £33.00

Tax included. Shipping calculated at checkout.

BEN-U-RON direct 500 mg granules strawberry, vanilla

Pack size:10 pc Dosage form:granules

Active ingredient: paracetamol.

Areas of application:
For the symptomatic treatment of mild to moderately severe pain and / or fever.


Note: Contains sorbitol (E 420), sucrose (sugar).

For children from 11 years of age.


Do not use for more than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!